# SDR AUS20011173

- Difficulty date: November 6, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE UNION JAM NUT LOOSE AND LEAKING. INVESTIGATION FOUND THAT IT WAS CHAFED THROUGH FOR 50 PERCENT OF THE CIRCUMFERENCE ON THE JAM NUT SIDE WITH A CORRESPONDING RIDGE (FRACTURE) ON THE INSIDE. UNION IS LOCATED IN THE PYLON. SUSPECT CAUSED BY INCORRECT FITMENT OF THE UNION AND PIPE.
